MAUDE Adverse Event Report: ETHICON INC. PDS+ VIO 27IN 0 S/A CT-1; SUTURE, SURGICAL, ABSORBABLE

ETHICON INC. PDS+ VIO 27IN 0 S/A CT-1; SUTURE, SURGICAL, ABSORBABLE
Model Number PDP340H
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/16/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).This is a combination product, and the event has been reviewed for both the suture and the triclosan.A manufacturing record evaluation was performed for the finished device lot number qkmbcu, and no non-conformances related to the reported complaint condition were identified.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.(b)(4).This medwatch report is in response to receipt of maude event report mw5100895.Note: event reported in 2210968-2021-05155 and 2210968-2021-05157.Trade name: irgacare®.Active ingredient(s): triclosan.Dosage form : suture/solid/parenteral.Strength: 2360 g/m.
 
Event or Problem Description
It was reported that a patient underwent an unknown procedure on (b)(6) 2021 and suture was used.During the procedure, the suture was breaking.Exchanged for a different lot number with no further issues.There were no patient consequences reported.No additional information was provided.

Brand Name
PDS+ VIO 27IN 0 S/A CT-1
Common Device Name
SUTURE, SURGICAL, ABSORBABLE
Manufacturer (Section D)
ETHICON INC.
1000 route 202
raritan NJ 08869
MDR Report Key11919088
Report Number2210968-2021-05156
Device Sequence Number845101
Product Code NEW
UDI-Device Identifier10705031048102
UDI-Public10705031048102
Combination Product (Y/N)Y
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K061037
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source health professional,other
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/11/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2022
Device Model NumberPDP340H
Device Catalogue NumberPDP340H
Device Lot NumberQKMBCU
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/11/2021
Initial Report FDA Received Date06/02/2021
Patient Sequence Number1